Differential and Integral Equations
- Differential Integral Equations
- Volume 19, Number 9 (2006), 1061-1080.
An optimization problem with free boundary governed by a degenerate quasilinear operator
In this paper we study the existence, regularity and geometric properties of an optimal configuration to a free boundary optimization problem governed by the $p$-Laplacian operator.
Differential Integral Equations, Volume 19, Number 9 (2006), 1061-1080.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35R35: Free boundary problems
Secondary: 35J60: Nonlinear elliptic equations 35J70: Degenerate elliptic equations 49J20: Optimal control problems involving partial differential equations 49N60: Regularity of solutions
Oliveira, Krerley; Teixeira, Eduardo V. An optimization problem with free boundary governed by a degenerate quasilinear operator. Differential Integral Equations 19 (2006), no. 9, 1061--1080. https://projecteuclid.org/euclid.die/1356050333